Vol. 19, No. 1, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homological dimension of Ore-extensions

N. S. Gopalakrishnan and Ramaiyengar Sridharan

Vol. 19 (1966), No. 1, 67–75
Abstract

Let S be a ring with unit element and let R = S{x,d} be the Ore-extension of S with respect to a derivation d of S. Our object in this paper is to show that l. gl. dimR = 1 + l. gl. dimS, if S is a commutative Noetherian ring and d is suitably restricted.

Mathematical Subject Classification
Primary: 18.20
Secondary: 16.90
Milestones
Received: 25 January 1965
Published: 1 October 1966
Authors
N. S. Gopalakrishnan
Ramaiyengar Sridharan